On the accumulation of perturbations in non-stationary linear systems
Doklady Akademii Nauk, Tome 121 (1958) no. 2, pp. 221-224
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_2_a6,
author = {Ya. N. Roitenberg},
title = {On the accumulation of perturbations in non-stationary linear systems},
journal = {Doklady Akademii Nauk},
pages = {221--224},
year = {1958},
volume = {121},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_2_a6/}
}
Ya. N. Roitenberg. On the accumulation of perturbations in non-stationary linear systems. Doklady Akademii Nauk, Tome 121 (1958) no. 2, pp. 221-224. http://geodesic.mathdoc.fr/item/DAN_1958_121_2_a6/